# SDR AALA20170525006

- Difficulty date: May 25, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 49,782 hours, 14,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 10 DOES NOT ILLUMINATE.  SEAT LIGHT HAD A LOOSE CONNECTOR.  SECURED THE CONNECTOR IAW AMM 20-10-06.  OPERATIONAL CHECKED GOOD.
